# SDR HALA201009030039

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 79,973 hours, 14,474 cycles
- Engine: Pwa PW4062
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 3987505
- Part serial: 7574
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT PACK AUTO SHUTDOWN IN STBY MODE "NORMAL POS". PERF FIM 21-51-00/101. R & R LT COMPRESSOR DISCHARGE OVERHEAT SWITCH IAW AMM 21-51-19-402-009.  ALSO REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12-404-013.  OPS CK GOOD IN AUTO & STBY. NO FAULTS NOTED.  OK FOR SERVICE.
